# SDR DL72S952969

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Lt Aft Svc Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK, LEFT AFT SERVICE DOOR S/N 506 HAS .75 INCH CRACK AT UPPER HINGE CUTOUT.  REPAIR:  REPAIRED PER SRM 52-40-2, FIG 4.
